# SDR USAABB98019

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALX - FOUND FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 33.  MAINTENANCE REPLACED THE BATTERY.  (X)
